Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online
Ask a Urologist   »  

Have UTI. Not getting cured by medication. What should I do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
utiWhat happen if a uti goes untreated? I've been on 5 different medications and it still hasn't gone away. its been 2 to 3 months. what should I do??
Posted Fri, 21 Dec 2012 in Urinary and Bladder Problems
Answered by Dr. Ram Choudhary 1 hour later
Welcome to healthcare Magic!
Make sure that you have got examined by a clinician and taking appropriate drugs.
If your UTI has not resolved in 3months it is unlikely to do now with those medicines so stop the antibiotics.
You have either a Complicated UTI or bacteria causing the UTI is not sensitive to the antibiotics you are taking.
You should revisit your physician, get an ultrasound of whole abdomen, CBC and Urine routine and culture/sensitivity test done and steps need to be taken according to the reports.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Follow-up: Have UTI. Not getting cured by medication. What should I do? 10 minutes later
Thank you.
Answered by Dr. Ram Choudhary 8 hours later
Welcome back to Healthcare Magic Physician's Desk!
Hope you get well soon.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor